# SDR CAL950586

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 5754 · Leading Edge Devices
- Part: Intercostal
- Condition: Cracked
- Location: Nr 2 Slat Track
- Part time: 52,104 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .75 INCH CRACK IN INTERCOSTAL OF NR 2 SLAT INBOARD SLAT TRACK, AT SLAT TRACK ATTACH FITTING AREA.  THE CRACK WAS STOP-DRILLED.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-30-3 AND SRM 51-30-2.  (X)
